Advanced Search
MyIDEAS: Login to save this paper or follow this series

Options and Efficiency in Spaces of Bounded Claims

Contents:

Author Info

  • Galvani, Valentina

    ()
    (University of Alberta, Department of Economics)

  • Troitsky, Vladimir

    ()
    (University of Alberta)

Abstract

Supplementing a finite state-space static securities market with options obtains market completeness. This study concludes that options maintain the same spanning power in the space of bounded payoff topologized by its duality with the space of the state price densities.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.economics.ualberta.ca/~/media/economics/FacultyAndStaff/WPs/WP2009-04-Galvani.pdf
File Function: Full text
Download Restriction: no

Bibliographic Info

Paper provided by University of Alberta, Department of Economics in its series Working Papers with number 2009-4.

as in new window
Length: 25 pages
Date of creation: 01 Jan 2009
Date of revision:
Handle: RePEc:ris:albaec:2009_004

Contact details of provider:
Postal: 8-14 HM Tory, Edmonton, Alberta, T6G 2H4
Phone: (780) 492-3406
Fax: (780) 492-3300
Web page: http://www.economics.ualberta.ca/
More information through EDIRC

Related research

Keywords: spanning; options; market completeness; efficiency;

Other versions of this item:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Robert A. Jarrow & Xing Jin & Dilip B. Madan, 1999. "The Second Fundamental Theorem of Asset Pricing," Mathematical Finance, Wiley Blackwell, vol. 9(3), pages 255-273.
  2. John, Kose, 1984. "Market Resolution and Valuation in Incomplete Markets," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 19(01), pages 29-44, March.
  3. Donald J. Brown & Stephen A. Ross, 1988. "Spanning, Valuation and Options," Cowles Foundation Discussion Papers 873, Cowles Foundation for Research in Economics, Yale University.
  4. Green, Richard C. & Jarrow, Robert A., 1987. "Spanning and completeness in markets with contingent claims," Journal of Economic Theory, Elsevier, vol. 41(1), pages 202-210, February.
  5. Aliprantis, Charalambos D. & Tourky, Rabee, 2002. "Markets that don't replicate any option," Economics Letters, Elsevier, vol. 76(3), pages 443-447, August.
  6. Galvani, Valentina, 2009. "Option spanning with exogenous information structure," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 73-79, January.
  7. Nachman, David C., 1987. "Efficient funds for meager asset spaces," Journal of Economic Theory, Elsevier, vol. 43(2), pages 335-347, December.
  8. Galvani, Valentina, 2007. "Underlying assets for which options complete the market," Finance Research Letters, Elsevier, vol. 4(1), pages 59-66, March.
  9. Alexandre Baptista, 2007. "On the Non-Existence of Redundant Options," Economic Theory, Springer, vol. 31(2), pages 205-212, May.
  10. Arditti, Fred D. & John, Kose, 1980. "Spanning the State Space with Options," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 15(01), pages 1-9, March.
  11. Alexandre M. Baptista, 2005. "Options And Efficiency In Multidate Security Markets," Mathematical Finance, Wiley Blackwell, vol. 15(4), pages 569-587.
  12. Galvani, Valentina, 2007. "A note on spanning with options," Mathematical Social Sciences, Elsevier, vol. 54(1), pages 106-114, July.
  13. Battig, Robert J & Jarrow, Robert A, 1999. "The Second Fundamental Theorem of Asset Pricing: A New Approach," Review of Financial Studies, Society for Financial Studies, vol. 12(5), pages 1219-35.
  14. Ross, Stephen A, 1976. "Options and Efficiency," The Quarterly Journal of Economics, MIT Press, vol. 90(1), pages 75-89, February.
  15. Baptista, Alexandre M., 2003. "Spanning with American options," Journal of Economic Theory, Elsevier, vol. 110(2), pages 264-289, June.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ris:albaec:2009_004. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Brenda Carrier).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.